# SDR SIMA20160703002

- Difficulty date: July 3, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 28,403 hours, 24,223 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Condition: Loose
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WING ANTI-ICE FAIL CAUTION MSG IN CLIMB DURING A VERY SHORT ICING DETECTION CYCLE.  DEFERRED WING ANTI-ICE IAW MEL 30-1, AUTH 070065D-C.  CMC=WING 1 A/I LEAK.  INSPECTED ECS1 AREA WITH PACK ON, FOUND LARGE LEAK FROM EXHAUST SHROUD COUPLER SPRAYING ON A/I LEAK DETECTED, TIGHT END CLAMP AND SECURED LEAK.  A/I SYSTEM REQ OPS CHECK IAW AMM CH 30-00-00-700-802-A, GROUND PNEUMATIC CHECK, MEL REMAINS OPEN.  PERFORMED OPS TEST OF WING ANTI-ICING SYSTEM IAW AMM 30-00-00-700-802-A, OPS CHECK GOOD.  THIS RESTORES MEL 30-1.
